In this study, Lyapunov-type inequalities for fractional boundary value problems involving the fractional Caputo Fabrizio differential equation with mixed boundary conditions when the fractional order of $\beta \in (1,2]$ and Dirichlet-type boundary condition when the fractional order of $\sigma \in (2,3]$ have been derived. Some consequences of the results related to the fractional Sturm?Liouville eigenvalue problems have also been given. Additionally, we examine the nonexistence of the solution of the fractional boundary value problem.
Lyapunov-type inequality; fractional Caputo-Fabrizio derivative; high order fractional
"On Lyapunov-type inequalities for boundary value problems of fractional Caputo-Fabrizio derivative,"
Turkish Journal of Mathematics: Vol. 44:
4, Article 20.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss4/20